# SDR AALA201706169009

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 7,944 hours, 3,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ENTRY BOARDING SCREEN DISPLAYS CHECK THE R4 DOOR PRESSURE. SERVICED THE R4 DOOR BOTTLE IAW AMM 52-10-00-614-001.
